Diagonalization of the chiral-invariant gross-neveu hamiltonian

N. Andrei, J. H. Lowenstein

Research output: Contribution to journalArticlepeer-review

152 Scopus citations

Abstract

The Hamiltonian of the chiral-invariant Gross-Neveu model is diagonalized, without approximation, using a modified Bethe Ansatz.

Original languageEnglish (US)
Pages (from-to)1698-1701
Number of pages4
JournalPhysical review letters
Volume43
Issue number23
DOIs
StatePublished - 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Diagonalization of the chiral-invariant gross-neveu hamiltonian'. Together they form a unique fingerprint.

Cite this